If I develop axillary web after miradry should I let it resolve itself or see a doctor?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 6
Absolutely, you should always follow up with your provider. He or she can advise you further. This will resolve in time... I have never seen it be a permanent issue. Massage, warm compresses, and anti-inflammatories will help as well.
Thanks for this important question. Axillary webbing tends to occur in thinner patients and will resolve with time. I suggest you contact your provider, but some of the advice on the previous answers is very good. IF still present after 8 weeks consider a small injection of cortisone. Best, Dr. ALDO
Axillary web after miraDry is rare but can occur
Topical heat and ibuprofen as well as Bromelain will help reduce the inflammation along with regular gentle massage and upper extremity range of motion exercises will help reduce this exaggerated scar response.
You might also like...
Axillary cords after miraDry
Cords or bands can develop in the armpit area after the miraDry procedure, and these can take some time to resolve. After I had the procedure done myself, I had some cords (more on one side than the other) that took two months to disappear on the milder side, and the last traces are still there on the other. Gentle massage and stretching seemed to help a little.I've seen the webbing happen more frequently in my patients with thinner armpits, and it takes up to several weeks for those bands to go away. Usually it's just a feeling of tightness - often not bothersome at all to patients - but if you're having pain three weeks later, you should have your doctor take a look.Take care,Dr. Lim
I would recommend seeing your practitioner. Axillary webbing can occur after the Miradry procedure and will settle on its own but if is causing you pain I would seek advice from your practitioner.
MiraDry Side Effects
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.